# SDR DHL9671566D

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bl 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, INSPECTED WING RIB UPPER CHORD AT BL 70.5.  TWO CRACKS FOUND AT FWD TWO HOLES.  STOPPED DRILLED CRACKS.  INSTALLED REPAIR KIT PER S/B 57-112.
